# SDR REXA2019101491456

- Difficulty date: September 26, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334041
- Condition: Corroded
- Location: Bs 691-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FLOOR SEAT RAILS LBL9/RBL9, FS 691-836,  836-847+51.  SIDE SEAT RAILS STRGLBL9/RBL9, FS 691-836, 836-847+51. WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801(CONFIG A07), (LEVEL CORROSION 2).
